# SDR SWIA201334245

- Difficulty date: July 30, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 34,500 hours, 28,615 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER LE BETWEEN CENTER HINGES CHAFED.  C-CHECK RT AILERON UPPER LEADING SKIN CHAFE REMOVED IAW REO.
